# SDR AU981154

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 2719008002
- Condition: Failed
- Location: Elevator Tab
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) PITCH TRIM ACTUATOR FAULTY.   PART TC:  6,048.
